You are here:

Hair Loss/hairloss and oily hair

Advertisement


Question
QUESTION: Hello dear
I'm suffering from a hair- loss problem,  I'm 30 yrs. Old , this problem is occur for the past few years , I observed that (the signs starting when I was be 24 yrs. )
-   My hair not thicker than before
-   My hair be thinner and weak
-   My head start to appear inside my hair
-   My hair front line start to recede
-   My hair not all on one level for instance on the side it be decrease other is long so on
-   Found few hair on my combing brush
-   Found hair after wake up on my pillow
-   Found hair on my clothes
For the past 6 yrs. those signs is appear but progress slowly, as I mean sometimes appear strongly other times not appear or be observed
But suddenly for 6 month ago I exposed to some harsh circumstance problem also I left my job , my financial stability start to disturb , also all my plans and desires start to collapse one after another with other emotional relationship disturbance , I depressed from that time the hair losing is appearing voraciously and rapidly
I found lot of hair on comb brush each day
I found a lot of hair on the pillow
I found hair falls on my eyes during sitting in front of tv and computer
During shower I found lot of hair on my hands and eyes
During combing my hair fall in large quantities each time I comb
Not only that but also  I couldn’t comb my hair because it is always messy , het messy when exposed to few air  

Noticed that I have an oily hair I'm suffering from long time untreated dandruff  and I had tried a lot of shampoos but in vain on last month I suffer from scalp itching when I itch my head I found hair my hand

I had gone to a doctor dermatologist last June 2014 , he said that I m suffering from greasy inflammation on scalp , that’s the reason for dandiruff and hair fall and loss , he gave me a medical shampoo called sebitar use it day and day , without using another shampoo and scalp lotion to massage my scalp also two medicine capsules called (pontogar) 3 times daily it contain ( thiamine mononitrate-calcium-d pantothernate – medicinial yeast – l-cystine – keriatin – para aminbenzoic acid ) also a medicine caspsules called (prohair) it contain finasteride for 5a-reductase ) one time daily , he advise to take that course for one month , I take the course but the  scalp itching and dandruff is  eliminated and disappear but unfortunately hair loss start to decrease slowly I found lesser hair on comb brush etc. , I visit him later he advise me to take the same course he added medicine called minoxildil 5% to be sprayed twice daily , I m still taking the course but last week my hair start to fall and loss voraciously  again with large amount than last few month during treatment , I shocked

Now I m confuse what can I do noticed that the hair fall is a long hair when I grasp the hair I found it is too long , that make me depressed also I m preparing to access casting and advertisement career modeling , that’s depend on performance and look my hair was a part of my smart face because all my whole  live my hair thick+long+soft and brownish gold color , so I think you appreciate my depression , also last thing I suffer from immunity weakness is it related to hair loss ?

Let me know your opinion and please advise sorry for prolonging
THANKS AND BEST REGARDS

AHMED OSS..

ANSWER: Dear Jackie,

You mention a number of issues:

Since your dandruff is under control you can use a regular clarifying shampoo for normal to Oily Hair and scalp(clean and simple) and shampoo regularly doing a DOUBLE wash and using hot water.  PLEASE RINSE VERY THOROUGHLY AS THIS WILL HELP TO KEEP DANDRUFF AWAY. Minoxidil and Finasteride MAY help in the short term but WHEN you stop using them or your body becomes "used to" them you will experience all the hairloss that you normally would have lost WITHOUT using the drug in the first place. I personally do not like these 2 drugs at all.  You also mention a very stressful time AND and Immune deficiency and BOTH of these can be major Triggers of severe hairloss.  Daily exercise and scalp massage will help the blood flow of your body and your scalp which is good.  Daily vitamins/minerals and amino acids along with healthy eating will help.  Keep away from gels, sprays, oils or keep them to a minimum as to what you put on your scalp as these will help to clog the pores and contribute to hair loss. Work on stabilizing your immune system and TRY to calm down and relax.....remove as much of the stress as possible from your life.

Best of Luck!

---------- FOLLOW-UP ----------

QUESTION: oh my god , so I understood from your sound that stopping the mentioned medicines one day , may return the hairless again , is their no treatment for DHT ?

whats your opinion about laser hair comb brush , it is approved by FDA ?

I have pics for my hair status , could you mind to let me know your personal email to send you them ?

I observed that for 2 years ago , I m suffering from neural problem , the doctor give me a medicine called neurobion , this medicine decrease my hair loss not only that but also return it more thicker moreover it let my eye vision improved I get rid of eye glasses , whats your opinion ? noticed that this medicine I had taken for 3 months with 3 dosage daily

thanks and best regards

ANSWER: Hi Jackie,

Stopping the medications will trigger excessive hair loss in MOST cases for MOST people.

My suggestions above should help to minimize the hair loss and help to prevent future loss.

I believe that the only laser brush that has FDA approval is the Hair Max Laser Brush, but I do not have any personal datat or feedback on it's success or lack thereof.

Photos do not help in formulating any opinion as they merely show the current level of hair loss.

It is great that you are experiencing such a positive side effect from the drug!  Obviously it is helping with your body's processing vitamins and this is ultimately helping to "feed" your hair follicles.  This is not a common side effect but certainly not impossible.  Have you mentioned this fact to your Doctor?  They may be able to tweak this effect by fully testing your vitamin/ mineral /hormonal levels?

Best of Luck!

---------- FOLLOW-UP ----------

QUESTION: thank you

the neuobron vitamin contain vitamin B complex , is it beneficial  for hair follicles also I think something called biotien

also you didn't answer me about ultimate treatment for eliminating DHT hormone for male pattern baldness symptoms or inherited

thanks

Answer
Hello Jackie,

When dealing with Drugs that affect your hormonal levels, you must consult with your Doctor in order to do so safely.  Perhaps you can achieve the desired positive effects you seek by putting some of the above mentioned practices into place?  The answer is not necessarily tied directly to the DHT but can be circumvented with proactive measures.

Good Luck.

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


John Nikolaou

Expertise

Questions Pertaining to Hair Loss; Hair Growth Rates; Unwanted Hair and most Hair related issues, for both men and women. Issues that pertain to causes, possible solutions, etc.

Experience

Over 20 years in the Study, Manufacture and Marketing of Non Drug/non medicinal or procedural Solutions to Hair Related issues.

Education/Credentials
President of Nisim International. Over 2 decades of working with many Top Tier Researchers and Scientists in developing some of the World's most effective and Safe Products for Hair.

Past/Present Clients
Well known Hair Care Brands sold in over 40 Countries World Wide, both Professionally and at Retail.

©2016 About.com. All rights reserved.